Следене
Sajjad Lakzian
Sajjad Lakzian
Assistant Professor
Потвърден имейл адрес: iut.ac.ir - Начална страница
Заглавие
Позовавания
Позовавания
Година
Smooth convergence away from singular sets
S Lakzian, C Sormani
arXiv preprint arXiv:1202.0875, 2012
492012
Characterization of low dimensional RCD*(K, N) spaces
Y Kitabeppu, S Lakzian
Analysis and Geometry in Metric Spaces 4 (1), 000010151520160007, 2016
452016
Differential Harnack estimates for positive solutions to heat equation under Finsler–Ricci flow
S Lakzian
Pacific Journal of Mathematics 278 (2), 447-462, 2015
262015
On diameter controls and smooth convergence away from singularities
S Lakzian
Differential Geometry and its Applications 47, 99-129, 2016
102016
A global Poincaré inequality on graphs via a conical curvature-dimension condition
S Lakzian, Z Mcguirk
Analysis and Geometry in Metric Spaces 6 (1), 32-47, 2018
92018
Geometric singularities and a flow tangent to the Ricci flow
L Bandara, S Lakzian, M Munn
arXiv preprint arXiv:1505.05035, 2015
92015
On closed geodesics in non-negatively curved Finsler structures with large volume growth
S Lakzian
arXiv preprint arXiv:1408.0214, 2014
82014
Intrinsic flat continuity of Ricci flow through neckpinch singularities
S Lakzian
Geometriae Dedicata 179 (1), 69-89, 2015
72015
Continuity of ricci flow through neck pinch singularities
S Lakzian
arXiv preprint arXiv:1210.6872, 2012
62012
The rigidity of sharp spectral gap in non-negatively curved spaces
C Ketterer, Y Kitabeppu, S Lakzian
Nonlinear Analysis 228, 113202, 2023
52023
Bakry–Émery Ricci Curvature Bounds for Doubly Warped Products of Weighted Spaces
Z Fathi, S Lakzian
The Journal of Geometric Analysis 32 (3), 79, 2022
52022
Super Ricci flow for disjoint unions
S Lakzian, M Munn
arXiv preprint arXiv:1211.2792, 2012
52012
Diameter controls and smooth convergence away from singular sets
S Lakzian
arXiv preprint arXiv:1210.0957, 2012
52012
Non-branching RCD (0, N) geodesic spaces with small linear diameter growth have finitely generated fundamental groups
Y Kitabeppu, S Lakzian
Canadian Mathematical Bulletin 58 (4), 787-798, 2015
42015
On Weak Super Ricci Flow through Neckpinch
S Lakzian, M Munn
Analysis and Geometry in Metric Spaces 9 (1), 120-159, 2021
32021
Metric Perspectives of the Ricci Flow Appliedto Disjoint Unions
S Lakzian, M Munn
Analysis and Geometry in Metric Spaces 2 (1), 20141011, 2014
32014
Bubble tree convergence for harmonic maps into compact locally CAT (1) spaces
C Breiner, S Lakzian
Calculus of Variations and Partial Differential Equations 59 (5), 144, 2020
22020
Characterization of equality in Zhong-Yang type (sharp) spectral gap estimates for metric measure spaces
S Lakzian
arXiv preprint arXiv:1506.04936, 2015
22015
Discrete Ollivier-Ricci curvature
Z Fathi, S Lakzian
arXiv preprint arXiv:2203.16837, 2022
12022
Errata to “Smooth convergence away from singular sets”
S Lakzian, C Sormani
Communications in Analysis and Geometry 28 (7), 1755-1772, 2020
12020
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20